Announcement

Collapse
No announcement yet.

haha...again...round two.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • haha...again...round two.

    So yeah... i previously posted of going to the doctor and being diagnosed with "presumptive epditimytis" and um so i came home, two days on the meds and symptoms got a lil funkier.

    well the symptoms changed from dull ache pain with swollen testical to

    hard, swollen testical. it seems to hang lower then the right testical too. and also there is a tender spot near the bottom of this testical. there is a tiny stingy feeling... but that might be in meh head.

    now what i decided was to wear sum underwear that is tighter to provide sum support and just relax...i think its the meds taking their part. atleast the ache is gone.

    is this the meds at work? any input?

    id go to a doc again but its christmas eve and i have to go on a plane in two days :-/

    so any input? is this the antibiotics at work
    Last edited by tristen; 12-24-05, 08:35 PM.

  • #2
    You could be have a slight allergic reaction to the meds if you are getting swelling!!!!!! You may want to call your DR on Monday(if you still have the problem) and ask if this could be a side affect. You have only been taking the meds for 2 days so be patient and give it some time to work. Also constant checking and inspecting of the problem area is more than likely causeing some of the swelling and irritation!!!!!! DON
    Moffitt Cancer Institute
    CANCER SUCKS
    Diagnosed/Left I/O 9/18/2004--Non-Seminoma/Stage IIIC--3X B.E.P chemo--3X T.I.P. Salvage chemo---Abdominal [email protected] 34cmX 24.5cmX 17.5cm---4/19/2005 --RPLND/Left Kidney,8 1/2lb Abdominal tumor,42 nodes removed---7/16/2005 Remission/Surveillance---Severe Peripheral Neuropathy--

    Comment

    Working...
    X